MAUDE Adverse Event Report: INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump

INTERA ONCOLOGY, INC Intera 3000; Hepatic Artery Infusion Pump
Model Number AP-03000H
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); No Flow (2991); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Device migration is a known adverse event listed on the labeling of the intera 3000 pump and instructions for use.However, we are waiting for the pump explant to be complete and return for evaluation.Therefore, once the pump is evaluated, a supplemental report will be submitted.
 
Event or Problem Description
Intera oncology received a report of a patient that was identified during follow-up with the clinical team about the intera 3000 hepatic artery infusion pump having slow flow rates when potentially glycerin was being administered.The review indicated slow flow associated with a catheter kink, present since at least october 2025.The patient had history with the pump flipping, which required manual repositioning and later surgical revision.It is unclear how many episodes of pump flipping may have occurred after the surgical revision.At subsequent follow-up, no flow was observed, and imaging confirmed a kinked catheter.The patient is reported to have progressive disease, and pump explant is scheduled for on (b)(6) 2026.

Brand Name
Intera 3000
Common Device Name
Hepatic Artery Infusion Pump
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
Intera Oncology, Inc
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25118122
Report Number3015537318-2026-00046
Device Sequence Number9326149
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number29066
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexFemale
Patient Weight220 LB
Patient RaceWhite